The Gauss-Bonnet theorem and Crofton-type formulas in complex space forms

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

We compute the measure with multiplicity of the set of complex planes intersecting a compact domain in any complex space form. The result is given in terms of the so-called hermitian intrinsic volumes. Moreover, we obtain two different versions for the Gauss-Bonnet-Chern formula in complex space forms. One of them gives the Gauss curvature integral in terms of the Euler characteristic, and some hermitian intrinsic volumes. The other one, which is shorter, involves the measure of complex hyperplanes meeting the domain. As a tool, we obtain variation formulas in integral geometry of complex space forms. © 2012 Hebrew University Magnes Press.
Original languageEnglish
Pages (from-to)287-315
JournalIsrael Journal of Mathematics
Volume187
DOIs
Publication statusPublished - 1 Jan 2012

Fingerprint Dive into the research topics of 'The Gauss-Bonnet theorem and Crofton-type formulas in complex space forms'. Together they form a unique fingerprint.

Cite this